Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Congruences with constant absolute invariants


Author: H. L. Olson
Journal: Trans. Amer. Math. Soc. 27 (1925), 15-42
MSC: Primary 53A25
MathSciNet review: 1501295
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A25

Retrieve articles in all journals with MSC: 53A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501295-1
Article copyright: © Copyright 1925 American Mathematical Society